| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a display (blank screen w/moisture) issue.The reporter alleged moisture was found in the battery compartment.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue may impact the user's ability to read some or all of the information on the screen which may result in over or under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 15-jun-2018 with the following findings: during investigation, no blank screen was observed.The display screen was fully illuminated.There was corrosion observed inside battery compartment.A leak test failed due to battery cracks.The pump cover was removed and no further evidence of moisture damage was found inside the pump.